# SDR A6WA201140805

- Difficulty date: August 15, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 27,976 hours, 25,521 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-755
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK CORRODED TO CONTAIN EXFOLIATION CORROSION AROUND COUNTERSUNK SCREWS.  R & R WITH SERVICEABLE CARGO TRACK.
